# SDR DALA2014122406702

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 72,132 hours, 32,492 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 18ABC.   SECURED ELECTRICAL CONNECTOR AT 18ABC AND FUNCTIONAL CHECKED NORMAL.
